Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 16, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2018, 8:16 PM CDT for 4 counties in Wisconsin. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2018, 8:16 PM CDT (01:16 UTC)
- Expired
- Jun 17, 2018, 9:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Langlade County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:41 PM CDT | TSTM WND DMG | 1 Ssw Bowler, WI | 30 TREES DOWN. COUNTY D AND J. |
| Jun 17, 8:41 PM CDT | TSTM WND DMG | 1 Ssw Bowler, WI | FEW TREES DOWN. COUNTY D AND J. |
| Jun 17, 8:48 PM CDT | TSTM WND DMG | Tigerton, WI | A FEW TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1303 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.6
The text
As transmitted.
469
WUUS53 KGRB 180116
SVRGRB
WIC067-078-083-115-180215-
/O.NEW.KGRB.SV.W.0016.180618T0116Z-180618T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
816 PM CDT SUN JUN 17 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Menominee County in northeastern Wisconsin...
Oconto County in northeastern Wisconsin...
Southern Langlade County in north central Wisconsin...
Shawano County in northeastern Wisconsin...
* Until 915 PM CDT.
* At 816 PM CDT, severe thunderstorms were located along a line
extending from 12 miles southwest of Antigo to 12 miles northwest
of Wittenberg to 7 miles west of Bevent, moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Shawano, Antigo, Pulaski, Gillett, Wittenberg, Mountain, Embarrass,
White Lake, Legend Lake and Keshena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4468 8922 4512 8922 4512 8942 4522 8939
4538 8831 4520 8831 4520 8819 4511 8819
4510 8812 4468 8824 4467 8825 4467 8860
TIME...MOT...LOC 0116Z 257DEG 55KT 4508 8937 4495 8932 4474 8952
HAIL...<.75IN
WIND...70MPH
$$
Kurimski4 follow-up statements
727
WWUS53 KGRB 180124
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
824 PM CDT SUN JUN 17 2018
WIC067-078-083-115-180215-
/O.CON.KGRB.SV.W.0016.000000T0000Z-180618T0215Z/
Menominee WI-Oconto WI-Langlade WI-Shawano WI-
824 PM CDT SUN JUN 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR MENOMINEE...OCONTO...SOUTHERN LANGLADE AND SHAWANO COUNTIES...
At 824 PM CDT, severe thunderstorms were located along a line
extending from near Antigo to 11 miles north of Wittenberg to Bevent,
moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Antigo around 830 PM CDT.
Neopit around 840 PM CDT.
White Lake around 845 PM CDT.
Shawano, Mountain and Keshena around 900 PM CDT.
Legend Lake around 905 PM CDT.
Gillett around 915 PM CDT.
Other locations impacted by these severe thunderstorms include
College Of Menominee Nation, Breed, Ackley Wildlife Area, Mattoon,
Polar, Hayes, Birnamwood, Tigerton, Deerbrook and Hickory Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4468 8922 4512 8922 4512 8942 4522 8939
4538 8831 4520 8831 4520 8819 4511 8819
4510 8812 4468 8824 4467 8825 4467 8860
TIME...MOT...LOC 0124Z 257DEG 55KT 4510 8922 4497 8917 4476 8937
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Kurimski013
WWUS53 KGRB 180144
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
844 PM CDT SUN JUN 17 2018
WIC067-078-083-115-180215-
/O.CON.KGRB.SV.W.0016.000000T0000Z-180618T0215Z/
Menominee WI-Oconto WI-Langlade WI-Shawano WI-
844 PM CDT SUN JUN 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR MENOMINEE...OCONTO...SOUTHEASTERN LANGLADE AND SHAWANO
COUNTIES...
At 844 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of White Lake to near Neopit to 7
miles southeast of Wittenberg, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
White Lake around 850 PM CDT.
Keshena around 855 PM CDT.
Legend Lake around 900 PM CDT.
Shawano and Mountain around 905 PM CDT.
Gillett around 910 PM CDT.
Other locations impacted by these severe thunderstorms include
College Of Menominee Nation, Breed, Mattoon, Polar, Hayes,
Birnamwood, Tigerton, Hickory Corners, Whitcomb and Frazer Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4468 8922 4495 8921 4511 8908 4526 8910
4538 8831 4520 8831 4520 8819 4511 8819
4510 8812 4468 8824 4467 8825 4467 8860
TIME...MOT...LOC 0144Z 259DEG 45KT 4506 8885 4493 8880 4476 8902
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Kurimski770
WWUS53 KGRB 180200
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
900 PM CDT SUN JUN 17 2018
WIC067-180209-
/O.CAN.KGRB.SV.W.0016.000000T0000Z-180618T0215Z/
Langlade WI-
900 PM CDT SUN JUN 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANGLADE COUNTY
IS CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central and northeastern Wisconsin.
LAT...LON 4468 8922 4497 8885 4512 8879 4511 8819
4510 8812 4467 8825
TIME...MOT...LOC 0159Z 276DEG 41KT 4499 8864 4486 8863 4475 8889
$$
WIC078-083-115-180215-
/O.CON.KGRB.SV.W.0016.000000T0000Z-180618T0215Z/
Menominee WI-Oconto WI-Shawano WI-
900 PM CDT SUN JUN 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR MENOMINEE...CENTRAL OCONTO AND SHAWANO COUNTIES...
At 859 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Legend Lake to Keshena to 10
miles northwest of Embarrass, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Keshena around 905 PM CDT.
Legend Lake around 910 PM CDT.
Shawano and Gillett around 915 PM CDT.
Other locations impacted by these severe thunderstorms include
College Of Menominee Nation, Underhill, Breed, Hayes, Zachow,
Tigerton, Lunds, Hickory Corners, Whitcomb and Thornton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4468 8922 4497 8885 4512 8879 4511 8819
4510 8812 4467 8825
TIME...MOT...LOC 0159Z 276DEG 41KT 4499 8864 4486 8863 4475 8889
HAIL...<.75IN
WIND...60MPH
$$
Kurimski688
WWUS53 KGRB 180216
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
916 PM CDT SUN JUN 17 2018
WIC078-083-115-180224-
/O.EXP.KGRB.SV.W.0016.000000T0000Z-180618T0215Z/
Menominee WI-Oconto WI-Shawano WI-
916 PM CDT SUN JUN 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR MENOMINEE...CENTRAL OCONTO AND
SHAWANO COUNTIES WILL EXPIRE AT 915 PM CDT...
Although the Severe Thunderstorm Warning will expire at 915 pm, a
new Severe Thunderstorm Warning has been issued for southeastern
Menominee, southern Oconto and eastern Shawano Counties until 1015
pm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central and northeastern Wisconsin.
LAT...LON 4468 8922 4497 8885 4512 8879 4511 8819
4510 8812 4467 8825
TIME...MOT...LOC 0214Z 257DEG 55KT 4504 8835 4491 8834 4480 8860
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:51 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 17, 6:51 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 651 PM CDT Sun Jun 17 2018 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Monday Issued at 322 PM CDT Sun Jun 17 2018 Flood and severe weather potential are the main concerns tonight and early Monday. A cold front will move very slowly across the area tonight and early Monday. Very warm and humid air ahead of the front will provide showers and storms with the potential for producing very heavy rains, especially given the slow movement. We added some counties to the flash flood watch in northern counties. The main severe storm threat should be strong winds, as temperatures aloft are not cold for large hail. A brief tornado is not out of the question along the front though is not expected. There are model differences about how quickly the front and associated showers and storms exit the area tomorrow. That will have an effect on temperatures. .LONG TERM...Monday Night Through Sunday Issued at 322 PM CDT Sun Jun 17 2018 Zonal pattern at 500mb will dominate the weather pattern at the beginning of the period. A northwest flow pattern is expected by the weekend, allowing for low humidity and seasonable temperatures as Canadian high pressure moves across the area. Temperatures on some nights could fall into the 40s at our typical cold spots across the north later this week. The cold front will gradually push south of the area Monday night. However, additional complexes of showers and thunderstorms are expected which may clip our southern counties Monday night into Tuesday before the front pushes far enough south of the area. Canadian high pressure system should dominate the weather pattern into Friday morning. The next chance of showers and storms are possible next Friday into the weekend, although confidence is low in the timing of the rain chances. Some adjustments were made to max temperatures to account for our warmer biased sites. Did lower minimum temperatures on a few nights later in the week across the north to account for our typical cold spots. && .AVIATION...for 00Z TAF Issuance Issued at 639 PM CDT Sun Jun 17 2018 Strong and locally severe thunderstorms with gusty winds and torrential rain were ongoing over north central and far northeast WI early this evening. These will continue to sag southeast across the region this evening and overnight, with the precipitation eventually shifting south of the region on Monday. The combination of steady rains and the arrival of a cold front will cause ceilings to lower to MVFR/local IFR overnight into early Monday, but some improvement should occur by midday Monday. LLWS will occur this evening, then taper off overnight. Southwest winds will shift north to northeast after the cold front passes. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday afternoon for WIZ005-010>013- 018-019-021-030-073. && SHORT TERM.....RDM LONG TERM......Eckberg AVIATION.......Kieckbusch
Hazardous weather outlook, Jun 17, 3:12 PM CDT, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 312 PM CDT Sun Jun 17 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 312 PM CDT Sun Jun 17 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected across the area later this afternoon and tonight. A few storms could become severe, especially north of Highway 10. Damaging winds are the main severe weather threat. A flash flood watch is in effect for much of central and northern Wisconsin, where recent heavy rains have left the ground nearly saturated and rivers and stream levels high. .DAYS TWO THROUGH SEVEN...Monday through Sunday Scattered thunderstorms are forecast for Monday morning. A few strong storms with gusty winds and heavy rain are possible early. There is a chance of thunderstorms on Friday into next weekend. It is too early to determine if any of these storms would become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. LMZ521-522-541>543-182015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 312 PM CDT Sun Jun 17 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Scattered thunderstorms will pose a hazard to boaters on the lake and bay at times tonight. Dense fog is also possible at times. .DAYS TWO THROUGH SEVEN...Monday through Sunday There is a chance of thunderstorms into Monday, and again late in the week. RDM/Eckberg
In the hours before
Local storm report, Jun 17, 6:21 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
621 PM CDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST EAGLE RIVER 45.91N 89.25W
06/17/2018 M51 MPH VILAS WI AWOS
&&
BERSCHLocal storm report, Jun 17, 6:53 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
653 PM CDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST EAGLE RIVER 45.91N 89.25W
06/17/2018 M52 MPH VILAS WI PUBLIC
MEASURED GUST. TREE BRANCHES AND DEBRIS OVER THE ROADS.
&&
KLBSpecial weather statement, Jun 17, 7:06 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Green Bay WI
706 PM CDT SUN JUN 17 2018
WIZ018-019-030-035-036-180045-
Langlade WI-Marathon WI-Wood WI-Portage WI-Lincoln WI-
706 PM CDT SUN JUN 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE...LINCOLN...
MARATHON AND WESTERN LANGLADE COUNTIES UNTIL 745 PM CDT...
At 706 PM CDT, Doppler radar indicated strong thunderstorms across
central Lincoln county into northwest Langlade County near Parrish.
This cluster of thunderstorms will be capable of producing gusty
winds to around 40 mph, pea size hail and brief torrential rains.
A cluster of strong to severe thunderstorms extended near Neilsville
in Clark County to 10 miles west of Medford. This cluster of storms
will move into western Marathon and northwest Wood County by 745 pm.
Stay tuned for later statements or warnings on this cluster of
thunderstorms.
Locations that may be impacted by the thunderstorms include...
Wausau, Stevens Point, Wisconsin Rapids, Marshfield, Weston,
Merrill, Rib Mountain, Mosinee, Tomahawk and Abbotsford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, north central and northeastern Wisconsin.
LAT...LON 4503 9031 4504 9020 4512 9020 4512 9004
4555 9004 4556 8946 4547 8942 4547 8920
4444 8923 4436 9032
TIME...MOT...LOC 0000Z 273DEG 32KT 4528 8948
EckbergLocal storm report, Jun 17, 7:34 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 PM CDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST SPENCER 44.76N 90.28W
06/17/2018 E60 MPH MARATHON WI TRAINED SPOTTER
SMALL BRANCHES DOWN
&&
BERSCHLocal storm report, Jun 17, 8:09 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
809 PM CDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST DANCY 44.68N 89.69W
06/17/2018 E65 MPH PORTAGE WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jun 17, 8:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
810 PM CDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST MOSINEE 44.78N 89.69W
06/17/2018 M55 MPH MARATHON WI AWOS
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Portage, Wood | 39 min |
| Jun 17, 7:17 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 88 min |
| Jun 17, 7:20 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 40 min |
| Jun 17, 8:11 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 17, 8:17 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 31 min |
| Jun 17, 8:51 PM CDT | Special Weather Statement | GRB | Door | 54 min |
| Jun 17, 9:12 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Menominee, Oconto, Shawano | 51 min |
| Jun 17, 9:19 PM CDT | Special Marine Warning | GRB | 116 min | |
| Jun 17, 9:24 PM CDT | Tornado Warning | GRB | Oconto, Shawano | 24 min |
| Jun 17, 10:01 PM CDT | Special Weather Statement | GRB | Brown, Kewaunee | 59 min |
| Jun 17, 10:25 PM CDT | Special Weather Statement | GRB | Waupaca | 65 min |
| Jun 17, 10:56 PM CDT | Special Weather Statement | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago, Wood | 49 min |
| Jun 17, 11:48 PM CDT | Special Weather Statement | GRB | Winnebago | 27 min |
| Jun 18, 12:19 AM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 41 min |
| Jun 18, 12:51 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc, Outagamie, Portage, Waupaca and 3 more | 84 min |
| Jun 18, 2:43 AM CDT | Areal Flood Advisory | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago, Wood | 6 hr |
| Jun 18, 10:21 AM CDT | River Flood Warning | GRB | Oneida | 35 hr |
| Jun 18, 11:30 AM CDT | River Flood Warning | GRB | Waupaca | 5 days |
| Jun 18, 11:32 AM CDT | River Flood Warning | GRB | Waupaca | 3 days |
| Jun 18, 3:52 PM CDT | River Flood Advisory | GRB | Oneida | 36 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.